# SDR ASOA97004

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hyd Reservoir
- Part number: 3182001003
- Condition: Defective
- Location: Left Nacelle
- Part time: 16,261 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE CSG-ATL, GREEN HYDRAULIC LOW PRESSURE LIGHT CAME ON FOLLOWED BY A LOW LEVEL LIGHT.  THE CREW DECLARED AN EMERGENCY AND PROCEEDED TO LAND IN ATL WITHOUT FURTHER PROBLEMS.  REMOVED AND REPLACED THE LEFT HYDRAULIC RESERVOIR IAW MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
